I've been ongoing on my 4th week and was just wondering if anyone else has noticed side effects such as lack of taste or hardly ever becoming "full" when eating
Has anyone else had similar side effects while taking no2, no-explode or nitrix?
I didnt notice anything while on Nitrix...including side effects
yes... my wallet was lighter :-)
Thats what i was gonna say youll lose weight but it will be in you pockets
i put on 12 lbs and im in my 5th week of nitrix, im going to cycle off for 2 weeks and take methyl test then back on for another 6
I got very light headed on that **** 2 other guys from my gym said the same plus MAJOR headaches. On pump tech I didnt see those things
I had the same thing happen to me only without the headaches. I wound up becoming very anemic...dr finally traced the cause but it all started when I took nitrix.Originally Posted by Pitbull954
I dont know if it was the culprit but I wont be taking that **** again.
I noticed extra lager boners
hmmm i started supplementing way back when no2 first came out and was the shiz and have tried multiple no products since and none have effected me like those first couple of cycles of no2, i experienced exactly what you said (minus the loss of taste since i was a major stoner back then and everything tasted awesome) but i was never really full and gained a considerable amount of weight.... most of wich would be lost unless i kept strictly on top of things when i stopped. i doubt its anything to be worried about and unless your getting headaches (my guess is this came from lower end NO products that dont time release and that much arginine will give you a mean headache and a bad case of the ****s) i dont think you should worry much. just in case what do you got lined up for you PCT after those 2 weeks "ON"?
lol i noticed this too, take some of this stuff then some pasta half an hour later and youll have a boner for a week that i could nock down a house with.Originally Posted by CDONDICI